Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Agent orange herbicide, the cause for skin issues - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   my husband served 18 mos. in w/ use of Dioxin. He began having blood clots in 1987 at the age of 37. Could this clotting be related to agent orange exposure. He was on coumadin for life but passed away at age 61 with squamous cell and adenocarcinoma.
Doctor :   hi
User :   hello, any insight on my question?
Doctor :   yes agent orange could cause a lot of skin issues
Doctor :   and cancer is one of them
User :   this condition was hematology. He had to go monthly for an INR to change coumadin levels. No one knew why he had numerous clots.
Doctor :   any injury could cause blood clots, due to damage to vasculature
Doctor :   and this can be associated with blood clots
Doctor :   did he have any other medical condition ?
User :   he had no injuries. He had a thrombosis go to heart and lung in 1987. Afterwards, he et began on coumadin, yet still had PE's
Doctor :   ok
User :   He had other PE's after usage of coumadin
Doctor :   ok
Doctor :   in that case he should have gone for an IVC filter to prevent further attacks
Doctor :   anyway, for the question whether agent orange causes skin issues is correct
User :   he passed away 18 mos ago with squamous cell CA to left false vocal cord, adenocarcinoma to mediastinal nodes, and adeno. to liver. liver was not primary....this never found
Doctor :   I am very sorry to know that
User :   would blood clots be catorized as "skin condition"?
Doctor :   no
User :   any idea whether the agent orange can effect the clotting factor?
Doctor :   NO
Doctor :   there have been no cases reported for blood clotting
User :   know of any resource I can find this info.?
Doctor :   or you can contact the hospitals
User :   thanx so much. I appreciate the help. :) goodbye
Doctor :   you are welcome
Doctor :   take care and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor